It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I had my second infusion today, I go weekly but it's only for an hour, which is nothing now that I see most of you go for 6-8 hrs. Last week I had no side effects, I just got really drowsy from the benedryl. But this week I felt very nauseated and disorriented, I can only assume its from the benedryl again. I've had no difference in my energy level, still exhausted all the time, and now I have bruises on my hands. I heard after my second or third time I may feel a difference. I hope so. 2 more weeks of infusions and then I go back to check my levels.





All times are GMT -7. The time now is 06:49 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!